It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I am really frustrated with my situation and am not sure what steps to take next.

For the past 6-9 months I have been having weird things going on that seem to be getting worse and are kind of bizarre. Last summer and fall I was having such extreme lightheaded feelings when I went from bending over in the garden, or crouching, up to standing that I often felt like I was going to pass out and had no eye sight- everything would go black for a few seconds.

I have kind of low blood pressure but nothing alarming. I was not dehydrated. I could not figure out what was happening but learned to stop doing that to make the fainting feeling stop.

Over the winter I started developing cognitive issues. Confusion, not processing language when people were talking to me and not being able to think up the words I want to say. Also feeling depression and a little bit of anxiety, but more depression of the two. The mental fog was getting worse though and my memory is pretty much shot. I am normally an intelligent, well spoken person but I find myself stumbling for words pretty frequently. I also have a hard time when reading things, having to read them over and over and still sometimes not understanding what I was reading. This is really unusual for me.

I also had some strange chapped lips situation that started a few months ago. But even saying chapped lips is not really accurate. It was like a scaly area of dryness on only part of my lips. I do not lick my lips and do not use lip products. But after many weeks of it getting progressively worse I started trying all sorts of chap sticks and anything you can buy over the counter. None of it was working!

While this was happening I have also been having problems with coldness in my hands and feet and sore joints that seem to change over the course of a few days. Sometimes one or two of my toes will hurt and ache, sometimes an ankle or a bone in the middle of my foot. My fingers have numbness and if I mess with them they tingle and burn. One of my fingers is really worse off and almost always feels very cold.

So about 3 weeks ago I made a desperate appointment with the only available doctor, a P.A., so I could see what was happening with my lips. She had absolutely no idea and thought my ideas about vitamin deficiencies was possible, but she wasnt convinced. She said I should try a triple antibiotic OTC as well as a topical steroid for 1 week. After 3 days I saw a lot of improvement, but only back to what I started with, which was the patches of scaly dryness. But it was much better than the full nightmare I had previously.

I went back after my CBC tests came back and talked with her about my results. She was still unconvinced but agreed to more tests. Those came back today and the nurse told me "everything was fine". Actually, it's not. They referred me to a dermatologist...nevermind all the other problems I am feeling!!!

Plus my tests came back with some abnormalities and I just can't understand what is happening.

My RBC was low at 4.8, MCH is 31.2, RDW is low at 10.6 and platelets on the low end of normal at 199. Then she tested "Basic Metab Profile" and in it my fasting glucose was high at 106, but others were normal. I came back a week later and asked for these other vitamin tests and here is what I got:
Ferritin=normal, Folate high at 18.9, B12 low normal at 590, MMA is 0.12, B1 is normal, B2 is low normal at 9, B6 is low normal at 13.

So what do I do next? I am not going back to that PA. Do I just live with this? I can't keep wasting time and money seeing Dr's that will blow me off. I can save the money and ignore it myself. But I am feeling weakness in my hands and wrists and achiness in my elbow and other joints....etc. Any thoughts on this?





All times are GMT -7. The time now is 05:19 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!